# SDR HNAA2012030700671

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,598 hours, 65,021 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Handle
- Condition: Misinstalled
- Location: Selector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATE STATIC SELECTOR HANDLES ARE 180 DEGRESS OUT.  SWAPPER HANDLES 180 DEGREES. OK FOR SERVICE.
